Alert archive / New York / Lake Effect Snow Warnings in 2012
Lake Effect Snow Warning 2, NWS Binghamton, NY
NWS Binghamton, NY issued this lake effect snow warning at Nov 25, 2012, 4:46 PM EST for Oneida County, New York. It took effect at Nov 25, 2012, 7:32 PM EST. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 25, 2012, 4:46 PM EST (21:46 UTC)
- In effect from
- Nov 25, 2012, 7:32 PM EST
- Expired
- Nov 26, 2012, 6:29 AM EST
- In force
- 11 hr
- Issued by
- NWS Binghamton, NY
County Oneida County, NY
The radar
The Ft Drum radar (KTYX), 60 km from the middle of the area, began a volume at 21:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 9.8 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 923 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 147 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
888 WWUS41 KBGM 252146 WSWBGM URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BINGHAMTON NY 446 PM EST SUN NOV 25 2012 ...LAKE EFFECT SNOW CONTINUES FOR THE TUG HILL REGION... .A STEADY LAKE ONTARIO SNOW BAND WILL CONTINUE OVER PARTS OF NORTHERN ONEIDA COUNTY INTO THIS EVENING. THE BEST SNOWFALL RATES WILL OCCUR THROUGH EARLY EVENING BEFORE LIFTING NORTH FOR A FEW HOURS LATE. SNOW SQUALLS WILL THEN DROP SOUTH AGAIN BY DAYBREAK AND SLOWLY WEAKEN BY EARLY MONDAY AFTERNOON. NYZ009-260600- /O.UPG.KBGM.LE.Y.0008.000000T0000Z-121126T2300Z/ /O.NEW.KBGM.LE.W.0002.121125T2200Z-121127T1800Z/ NORTHERN ONEIDA- INCLUDING THE CITY OF...BOONVILLE 446 PM EST SUN NOV 25 2012 ...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL 1 PM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A LAKE EFFECT SNOW WARNING...WHICH IS IN EFFECT UNTIL 1 PM EST TUESDAY. THE LAKE EFFECT SNOW ADVISORY IS NO LONGER IN EFFECT. * LOCATIONS...TUG HILL PLATEAU REGION OF NORTHERN ONEIDA COUNTY. * HAZARDS...SNOW CAUSING HAZARDOUS TRAVEL. * ACCUMULATIONS...6 TO 10 INCHES OF SNOW...WITH LOCALIZED HIGHER AMOUNTS POSSIBLE. * TIMING...CONTINUING HEAVY AT TIMES INTO EARLY EVENING FOLLOWED BY LIGHTER SNOWS THROUGH THE MID TO LATE EVENING. SNOW SQUALLS WILL THEN RETURN AFTER MIDNIGHT AND CONTINUE INTO MONDAY MORNING BEFORE DIMINISHING. * TEMPERATURES...AROUND 30. * WINDS...WEST 5 TO 10 MPH...BUT GUSTY IN AND NEAR SNOW SQUALLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE EFFECT SNOW WARNING MEANS SIGNIFICANT AMOUNTS OF LAKE EFFECT SNOW ARE FORECAST THAT WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. LAKE EFFECT SNOW SHOWERS TYPICALLY ALIGN THEMSELVES IN BANDS AND WILL LIKELY BE INTENSE ENOUGH TO DROP 1 TO SEVERAL INCHES OF SNOW PER HOUR FOR SEVERAL HOURS. VISIBILITIES VARY GREATLY AND CAN DROP TO ZERO WITHIN MINUTES. TRAVEL IS STRONGLY DISCOURAGED. COMMERCE COULD BE SEVERELY IMPACTED. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. PLEASE REPORT SNOWFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV. && $$
5 follow-up statements
999 WWUS41 KBGM 260033 CCA WSWBGM URGENT - WINTER WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE BINGHAMTON NY 732 PM EST SUN NOV 25 2012 ...LAKE EFFECT SNOW CONTINUES FOR THE TUG HILL REGION... .A STEADY LAKE ONTARIO SNOW BAND WILL CONTINUE OVER PARTS OF NORTHERN ONEIDA COUNTY OVERNIGHT TONIGHT. THE BEST SNOWFALL RATES WILL OCCUR THROUGH EARLY EVENING BEFORE LIFTING NORTH FOR A FEW HOURS LATE. SNOW SQUALLS WILL THEN DROP SOUTH AGAIN BY DAYBREAK AND SLOWLY WEAKEN BY EARLY MONDAY AFTERNOON. NYZ009-260900- /O.UPG.KBGM.LE.Y.0008.000000T0000Z-121126T2300Z/ /O.COR.KBGM.LE.W.0002.121126T0032Z-121127T1800Z/ NORTHERN ONEIDA- INCLUDING THE CITY OF...BOONVILLE 732 PM EST SUN NOV 25 2012 ...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL 1 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A LAKE EFFECT SNOW WARNING...WHICH IS IN EFFECT UNTIL 1 PM EST TUESDAY. THE LAKE EFFECT SNOW ADVISORY IS NO LONGER IN EFFECT. * LOCATIONS...TUG HILL PLATEAU REGION OF NORTHERN ONEIDA COUNTY. * HAZARDS...SNOW CAUSING HAZARDOUS TRAVEL. * ACCUMULATIONS...6 TO 10 INCHES OF SNOW...WITH LOCALIZED HIGHER AMOUNTS POSSIBLE ACROSS FAR NORTHERN ONEIDA COUNTY. * TIMING...CONTINUING HEAVY AT TIMES INTO EARLY EVENING FOLLOWED BY LIGHTER SNOWS THROUGH THE MID TO LATE EVENING. SNOW SQUALLS WILL THEN RETURN AFTER MIDNIGHT AND CONTINUE INTO MONDAY MORNING BEFORE DIMINISHING. * TEMPERATURES...AROUND 30. * WINDS...WEST 5 TO 10 MPH...BUT GUSTY IN AND NEAR SNOW SQUALLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE EFFECT SNOW WARNING MEANS SIGNIFICANT AMOUNTS OF LAKE EFFECT SNOW ARE FORECAST THAT WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. LAKE EFFECT SNOW SHOWERS TYPICALLY ALIGN THEMSELVES IN BANDS AND WILL LIKELY BE INTENSE ENOUGH TO DROP 1 TO SEVERAL INCHES OF SNOW PER HOUR FOR SEVERAL HOURS. VISIBILITIES VARY GREATLY AND CAN DROP TO ZERO WITHIN MINUTES. TRAVEL IS STRONGLY DISCOURAGED. COMMERCE COULD BE SEVERELY IMPACTED. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. PLEASE REPORT SNOWFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV. && $$
860 WWUS41 KBGM 260039 WSWBGM URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BINGHAMTON NY 739 PM EST SUN NOV 25 2012 ...LAKE EFFECT SNOW CONTINUES FOR THE TUG HILL REGION... .A STEADY LAKE ONTARIO SNOW BAND WILL CONTINUE OVER PARTS OF NORTHERN ONEIDA COUNTY OVERNIGHT TONIGHT. THE BEST SNOWFALL RATES WILL OCCUR THROUGH EARLY EVENING BEFORE LIFTING NORTH FOR A FEW HOURS LATE. SNOW SQUALLS WILL THEN DROP SOUTH AGAIN BY DAYBREAK AND SLOWLY WEAKEN BY EARLY MONDAY AFTERNOON. NYZ009-261800- /O.EXT.KBGM.LE.W.0002.000000T0000Z-121126T1800Z/ NORTHERN ONEIDA- INCLUDING THE CITY OF...BOONVILLE 739 PM EST SUN NOV 25 2012 ...LAKE EFFECT SNOW WARNING NOW IN EFFECT UNTIL 1 PM EST MONDAY... * LOCATIONS...TUG HILL PLATEAU REGION OF NORTHERN ONEIDA COUNTY. * HAZARDS...SNOW CAUSING HAZARDOUS TRAVEL. * ACCUMULATIONS...6 TO 10 INCHES OF SNOW. * TIMING...CONTINUING HEAVY AT TIMES INTO EARLY EVENING FOLLOWED BY LIGHTER SNOWS THROUGH THE MID TO LATE EVENING. SNOW SQUALLS WILL THEN RETURN AFTER MIDNIGHT AND CONTINUE INTO MONDAY MORNING BEFORE DIMINISHING. * TEMPERATURES...IN THE UPPER 20S. * WINDS...WEST 5 TO 10 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE EFFECT SNOW WARNING MEANS SIGNIFICANT AMOUNTS OF LAKE EFFECT SNOW ARE FORECAST THAT WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. LAKE EFFECT SNOW SHOWERS TYPICALLY ALIGN THEMSELVES IN BANDS AND WILL LIKELY BE INTENSE ENOUGH TO DROP 1 TO SEVERAL INCHES OF SNOW PER HOUR FOR SEVERAL HOURS. VISIBILITIES VARY GREATLY AND CAN DROP TO ZERO WITHIN MINUTES. TRAVEL IS STRONGLY DISCOURAGED. COMMERCE COULD BE SEVERELY IMPACTED. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. PLEASE REPORT SNOWFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV. && $$
927 WWUS41 KBGM 260309 WSWBGM URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BINGHAMTON NY 1009 PM EST SUN NOV 25 2012 NYZ009-261800- /O.CON.KBGM.LE.W.0002.000000T0000Z-121126T1800Z/ NORTHERN ONEIDA- INCLUDING THE CITY OF...BOONVILLE 1009 PM EST SUN NOV 25 2012 ...LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 1 PM EST MONDAY... * LOCATIONS...TUG HILL PLATEAU REGION OF NORTHERN ONEIDA COUNTY. * HAZARDS...SNOW CAUSING HAZARDOUS TRAVEL. * ACCUMULATIONS...STORM TOTALS OF 8-14 INCHES WILL BE POSSIBLE ACROSS FAR NORTHERN ONEIDA COUNTY THROUGH EARLY MONDAY AFTERNOON. * TIMING...SNOW WILL CONTINUE THROUGH MUCH OF THE OVERNIGHT AND MORNING BEFORE WEAKENING BY EARLY MONDAY AFTERNOON. * TEMPERATURES...AROUND 30. * WINDS...WEST 5 TO 10 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE EFFECT SNOW WARNING MEANS SIGNIFICANT AMOUNTS OF LAKE EFFECT SNOW ARE FORECAST THAT WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. LAKE EFFECT SNOW SHOWERS TYPICALLY ALIGN THEMSELVES IN BANDS AND WILL LIKELY BE INTENSE ENOUGH TO DROP 1 TO SEVERAL INCHES OF SNOW PER HOUR FOR SEVERAL HOURS. VISIBILITIES VARY GREATLY AND CAN DROP TO ZERO WITHIN MINUTES. TRAVEL IS STRONGLY DISCOURAGED. COMMERCE COULD BE SEVERELY IMPACTED. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. PLEASE REPORT SNOWFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV. && $$
242 WWUS41 KBGM 260830 WSWBGM URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BINGHAMTON NY 330 AM EST MON NOV 26 2012 NYZ009-261800- /O.CON.KBGM.LE.W.0002.000000T0000Z-121126T1800Z/ NORTHERN ONEIDA- INCLUDING THE CITY OF...BOONVILLE 330 AM EST MON NOV 26 2012 ...LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * LOCATIONS...TUG HILL PLATEAU REGION OF NORTHERN ONEIDA COUNTY. * HAZARDS...SNOW CAUSING HAZARDOUS TRAVEL. * ACCUMULATIONS...STORM TOTALS OF 8-14 INCHES WILL BE POSSIBLE ACROSS FAR NORTHERN ONEIDA COUNTY THROUGH EARLY AFTERNOON. * TIMING...SNOW WILL INCREASE AGAIN BETWEEN 4AM AND 7AM...BEFORE WEAKENING BY EARLY THIS AFTERNOON. * TEMPERATURES...AROUND 30. * WINDS...WEST 5 TO 10 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE EFFECT SNOW WARNING MEANS SIGNIFICANT AMOUNTS OF LAKE EFFECT SNOW ARE FORECAST THAT WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. LAKE EFFECT SNOW SHOWERS TYPICALLY ALIGN THEMSELVES IN BANDS AND WILL LIKELY BE INTENSE ENOUGH TO DROP 1 TO SEVERAL INCHES OF SNOW PER HOUR FOR SEVERAL HOURS. VISIBILITIES VARY GREATLY AND CAN DROP TO ZERO WITHIN MINUTES. TRAVEL IS STRONGLY DISCOURAGED. COMMERCE COULD BE SEVERELY IMPACTED. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. PLEASE REPORT SNOWFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV. && $$
706 WWUS41 KBGM 261129 WSWBGM URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BINGHAMTON NY 629 AM EST MON NOV 26 2012 NYZ009-261230- /O.CAN.KBGM.LE.W.0002.000000T0000Z-121126T1800Z/ NORTHERN ONEIDA- INCLUDING THE CITY OF...BOONVILLE 629 AM EST MON NOV 26 2012 ...LAKE EFFECT SNOW WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS CANCELLED THE LAKE EFFECT SNOW WARNING. THE SNOW BAND HAS MOVED SOUTH, BRINGING AN END TO HEAVY SNOWS. SCATTERED SNOW SHOWERS WILL CONTINUE THROUGH THE MORNING. $$ PADAVONA
What forecasters said that day
The local office's own words before this lake effect snow warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this lake effect snow warning went out at Nov 25, 2:45 PM EST, 2 hours 1 minute earlier.
Area forecast discussion, Nov 25, 2:45 PM EST, 2 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BINGHAMTON NY 245 PM EST SUN NOV 25 2012 .SYNOPSIS... LAKE EFFECT SNOWS WILL IMPACT THE TUG HILL PLATEAU REGION TONIGHT...AND THEN DROP BACK SOUTH TO COVER MORE OF CENTRAL NEW YORK WITH SNOW SHOWERS FOR THE FIRST HALF OF MONDAY. SNOW SHOWERS DIMINISH FOR A TIME MONDAY AFTERNOON...BEFORE A FAST MOVING LOW PRESSURE SYSTEM BRINGS A PERIOD OF LIGHT SNOW AND FLURRIES TO NORTHERN PENNSYLVANIA AND SOUTHERN NEW YORK LATE MONDAY NIGHT AND EARLY TUESDAY. TEMPERATURES WILL REMAIN BELOW NORMAL THROUGH MIDWEEK. && .NEAR TERM /THROUGH MONDAY/... MADE SEVERAL CHANGES TO THE FCST FOR TODAY THROUGH TONIGHT. NAMELY HAD TO ADJUST POPS HIGHER AS UPPER WAVE CAME IN FROM THE WEST FOR A HIGH OCCURRANCE/LOW QPF EVENT WITH GENERALLY LIGHT SNOW/FLURRIES ACROSS THE REGION. WITHIN THE GENERAL LIGHT SNOW AREA REMAINS THE EMBEDDED LAKE BANDS...AND THE ONEIDA CENTRIC BAND WAS BECOMING RE- ESTABLISHED ON A 280 FLOW PATTERN THIS AFTERNOON. SOME REPORTS OF 2-3 INCHES HAVE BEEN RECEIVED FROM ROME NORTHWARD SINCE THIS MORNING. BAND SHOULD BE ABLE TO PRODUCE ANOTHER FEW INCHES THIS AFTERNOON AND EARLY EVENING BEFORE PULLING JUST NORTH OF THE COUNTY LATER IN THE EVENING. FOLLOWED OUR LOCAL WRF MODEL IN REGARDS TO TIMING AND PLACEMENT OF LIFT/MOISTURE AND QPF FIELDS...ALTHOUGH NAM12 AND RAP MODEL BUFKIT FIELDS ARE COMPARABLE. THE BAND THEN LOOKS TO COME BACK IN JUST PRIOR TO DAYBREAK MONDAY WITH ANOTHER FEW INCHES POSSIBLE. SHEAR ALONG WITH WEAKENING FLOW AND DIURNAL DISRUPTION OF THE LAKE INSTABILITY PROCESSES ALLOW FOR WEAKENING MONDAY AFTERNOON WITH NOMINAL ACCUMS. HAVE DECIDED TO STICK WITH THE LAKE SNOW ADVISORY SINCE THIS LOOKS TO BE A FAIRLY DRAWN OUT EVENT...ALONG WITH AN ANTICIPATED BREAK IN THE ACTION RIGHT IN THE MIDDLE OF THE EVENT TONIGHT...ALTHOUGH SOME OVERALL SNOW TOTALS COULD BE CLOSE TO THE LOW WARNING CRITERIA. SEE LITTLE VARIATION IN TEMPERATURES WITH LOWS IN THE UPR 20S TONIGHT AND HIGHS MONDAY GENERALLY MID 30S. && .SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY/... NEXT ITEM TO FOCUS ON WILL BE APPROACHING OPEN WAVE AND WEAK LOW PRESSURE ON MONDAY NIGHT AND EARLY TUESDAY. THIS LOOKS TO BE A RATHER MINIMAL EVENT WITH SNOW BREAKING OUT OVER THE LOWER OH/TN VALLEY REGION DUE TO ISENTROPIC LIFT AHEAD OF THE UPPER WAVE WHICH THEN LIFTS NORTH INTO MAINLY THE SOUTHERN HALF OF NY AND NEPA. GFS/NAM IN REASONABLE AGREEMENT THAT WE NEED TO SPEED UP TIMING BY A GOOD 6 HOURS AS WAA PRECIP DOES TEND TO DEVELOP QUICKER AND THESE TRENDS SUPPORT THAT. WILL BRING IN LIGHT SNOW BETWEEN 06Z-12Z TUESDAY...WITH A QUICK HITTING EVENT THAT APPEARS TO BE OUT OF THE PICTURE BY EARLY AFTERNOON. THIS...ALONG WITH MARGINAL TEMPERATURES AND MINIMAL LIFT SHOULD BE A LIGHT EVENT WITH NOMINAL ACCUMULATIONS RANGING FROM A DUSTING TO AN INCH...POSSIBLY 2 INCHES IN THE MOUNTAINS OF NEPA. THE NORTHERN EXTENT LOOKS TO BE AROUND THE SOUTHERN TIER OF NY...WITH POSSIBLY A FEW FLURRIES UP NORTH. HIGH PRESSURE THEN BUILDS IN FROM THE SOUTHWEST...BUT BROAD CYCLONC FLOW ALOFT AND INCREASING LOW LEVEL MOISTURE ON NWLY LOWER ATMOSPHERE FLOW SHOULD SPELL A BROAD AREA OF FLURRIES DEVELOPING BY WEDNESDAY AFTERNOON. && .LONG TERM /WEDNESDAY NIGHT THROUGH SATURDAY/... GFS/ECMWF IN GOOD AGREEMENT THROUGH THURSDAY... THEN SOME DIFFERENCES DEVELOP WITH THE NEXT SYSTEM APPRAOCHING THE AREA FROM THE MIDWEST. WEDNESDAY NIGHT THROUGH THURSDAY WILL BE COLD WITH SCATTERED SNOW SHOWERS NEAR LAKE ONTARIO... OTHERWISE DRY. THE GFS BRINGS PRECIPITATION ASSOCIATED WITH THE NEXT SYSTEM FRIDAY NIGHT AND SATURDAY... WHILE THE ECMWF IS MUCH SLOWER AND MORE AMPLIFIED WITH THIS SYSTEM... NOT BRINGING ANY PRECIPITATION INTO THE AREA UNTIL AROUND SUNDAY. AT THIS POINT HAVE GONE WITH THE HPC SCENARIO WHICH FAVORS THE SLOWER ECMWF. BASED ON THIS HAVE KEPT PRECIPITATIN OUT OF THE FORECAST THROUGH SATURDAY. TEMPERATURES THURSDAY THROUGH SATURDAY WILL BE NEAR TO SLIGHTLY BELOW NORMAL... WITH HIGHS MAINLY IN THE 30S AND LOWS IN THE 20S. && .AVIATION /20Z SUNDAY THROUGH FRIDAY/... A BAND OF LAKE EFFECT SNOW WILL BRING IFR VSBYS AND CIGS TO RME THROUGH THIS AFTERNOON. THE BAND WILL LIFT NORTH OF RME TONIGHT THEN WILL COME BACK SOUTH ACROSS THE RME AREA MONDAY MORNING WITH ANOTHER PERIOD OF IFR VSBYS AND CIGS. THE BAND WILL REMAIN NORTH OF SYR THROUGH TONIGHT... THEN A PERIOD OF IFR CIGS AND VSBYS WILL BE POSSIBLE MONDAY MORNING AS THE BAND MOVES BACK TO THE SOUTH. OTHERWISE... PERIODS OF LIGHT SNOW WILL AFFECT ITH/ELM/BGM THROUGH THIS AFTERNOON WITH OCCASIONAL IFR VSBYS. THIS LIGHT SNOW WILL END TOWARD EVENING WITH VFR VSBYS TONIGHT THROUGH MONDAY ALONG WITH VFR TO OCCASIONAL MVFR CIGS. MAINLY VFR CONDITIONS CAN BE EXPECTED AT AVP THROUGH MONDAY. WINDS WILL BE MAINLY FROM THE WEST AT 5 TO 15 KTS TODAY... LESS THAN 10 KTS TONIGHT AND 5 TO 15 KTS ON MONDAY. OUTLOOK... TUE...VFR-MVFR WITH CHC IFR AS STORM SYSTEM SLIDES JUST TO THE SOUTH...ESPECIALLY AVP AND BGM. WED...VFR-MVFR WITH CHC IFR IN LAKE SNOW SHOWERS...MAINLY CNTRL NY. THU...VFR. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...NONE. NY...LAKE EFFECT SNOW ADVISORY UNTIL 6 PM EST MONDAY FOR NYZ009. && SYNOPSIS...JAB NEAR TERM...JAB SHORT TERM...JAB LONG TERM...MSE AVIATION...MSE
Hazardous weather outlook, Nov 25, 3:22 PM EST, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 322 PM EST SUN NOV 25 2012 NYZ015>017-022>025-044>046-055>057-062-PAZ038>040-043-044-047-048- 072-262030- YATES-SENECA-SOUTHERN CAYUGA-STEUBEN-SCHUYLER-CHEMUNG-TOMPKINS- CORTLAND-CHENANGO-OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD- SUSQUEHANNA-NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE- SOUTHERN WAYNE- 322 PM EST SUN NOV 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ018-036-037-262030- ONONDAGA-MADISON-SOUTHERN ONEIDA- 322 PM EST SUN NOV 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. A LAKE ONTARIO SNOW BAND WILL REMAIN NORTH OF THE THRUWAY TONIGHT. THE BAND WILL SHIFT BACK SOUTHWARD MONDAY ACCOMPANIED BY SCATTERED HEAVIER SNOW SQUALLS WHICH MAY REDUCE VISIBILITIES AND ALLOW FOR QUICK ACCUMULATIONS OF UP TO AN INCH. THIS COULD CREATE SNOW COVERED AND SLICK ROADWAYS DURING THE MORNING COMMUTE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ009-262030- NORTHERN ONEIDA- 322 PM EST SUN NOV 25 2012 ...LAKE EFFECT SNOW ADVISORY IN EFFECT UNTIL 6 PM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 25, 4:03 AM EST | Lake Effect Snow Advisory | BGM | Oneida | 15 hr |
Nearby
Lake Effect Snow Warnings in New York, 2012Every lake effect snow warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.